# SDR MASA2011100363792

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 20,184 hours, 16,001 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAUTION.  ADJUSTED PROX SENSOR PX38.
